# SDR UPS805115

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Mech
- Condition: Lack Of Lube
- Location: Ldg Gear Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DOOR NOT LATCHED LIGHT ON AFTER GEAR RETRACTED - CHECK LIST ACCOMPLISHED:  LIGHT EXTINGUISHED AFTER 4 CYCLES.  INSPECTED DOOR LATCH MECHANISMS AND SWITCHES.  LUBED BOTH GEAR DOOR LATCH MECHANISMS, TESTED O.K. I.A.W. DC-8-M/M 32-31-04.
